# SDR AALA202208220146

- Difficulty date: August 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR HAS PUNCTURE 1.7 INCH DIAMETER. 161 INCHES FROM INBOARD EDGE AND 13 INCHES FROM TRAILING EDGE. STA 185.9 AND STABILIZER STA 230.8. PERFORMED PERMANENT REPAIR ON LEFT HAND ELEVATOR UPPER SKIN PER EA 337754.
